Write a review

Horrible Experience-will Never Use Again!

I was encouraged to try Dysport by my provider...

I was encouraged to try Dysport by my provider because of the lower cost and "better results".....problems from day one...I was treated at the crow's feet and forehead. I had severe bruising around my right eye the first day, it is just now fading (this is going on week three), second day flu-like symptoms, asthma (I haven't had an asthma flare up in years), muscle/body aches.. first my left eyelid began drooping, next day right eyelid drooped/swelling...my right side looks as if I've had a stroke. I am unable to smile properly, I look like I'm leering and/or scowling. Provider states there is "nothing they can do about it, I just have to wait it out".... I am MISERABLE! Never, ever, again! I do not recommend this product. On the pain rating below, it isn't the injections, it is the pain I am experiencing now.

Name not provided

Not sure I was properly informed. I read everything I am given to sign, but these side effects were way beyond anything written.

Was this review helpful? 1 other found this helpful

Comments (8)

I am seriously looking for a dysport provider... I just came across your post- I am in the greater Detroit area and was going to do this sometime this week if I could find a facility to take me in,,, but now I dont know~ Im curious to know what place you went so I DONT go there. Best of luck to you.
  • Reply

Hi curiouscat--If you haven't already, check out our Michigan doctor directory for board-certified providers in your area: http://www.realself.com/find/Michigan

Here's the link for Detroit Dysport providers.

  • Reply
Thanks, everyone, for your input. my provider was, sadly not very concerned, said I would just have to wait it out...couldn't explain the aches/pains/flu symptoms. I ended up on a medrol dosepak, and I still have some drooping, and feel like I'm still not smiling properly. It was less money than botox, but I would definitely not do it again. I do agree with Dr. Weiner, I feel the injection technique was not correct. And, to Butterflyin', I don't know how many units were used, but it was definitely less money.
  • Reply
have you gotten any better. It's been a couple of weeks.
  • Reply
are you feeling better? I am 7 weeeks tomorrrow and STILL sick!
  • Reply
I'm sorry for this Dysport experience. I would say though, that the problems you are experiencing are most likely related to errors in the injection technique. I have been very happy (as are my patients) with Dysport results.
  • Reply
Lower cost? It takes 3-1 of Dysport to get the same or simular results of Botox. No cost difference. Facts are if one does not work on you the other may-or if you stop having results the other may work on you. I hope things resolve for you quickly, remember its all elective--YOUR CHOICE
  • Reply

Thank you for posting and sharing what sounds like an unhappy experience. what did your provider say was the cause of your pain, if anything?

  • Reply